# SDR SWAA2020092116953

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,214 hours, 31,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN TWO EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST.  REMOVED & REPLACED PASSENGER CABIN TWO EMERGENCY LIGHTING BATTERY PACKS M01669 AND M01675, PER AMM 33-51-06 AND DWG NR 33500005.
